MathSciNet Relay Station
MathSciNet bibliographic data
MR1740119 62A01 (62C10 62G08)
Freedman, David On the Bernstein-von Mises theorem with infinite-dimensional parameters. Ann. Statist. 27 (1999), no. 4, 1119–1140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement